# SDR AALA202510239809

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,322 hours, 18,104 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT PANEL, MESSAGE INDICATES CHECK DOOR PRESSURE ON DOOR 4L. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
